# SDR DALA2015090105376

- Difficulty date: August 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- Engine: Pwa JT8D219
- Engine time: 53,800 hours, 30,005 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Flange
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON FLANGE J1 AT RT ENGINE 6 RT SIDE POSITION.   THE ENGINE WAS REPLACED.
